MathSciNet Relay Station
MathSciNet bibliographic data
MR1398076 11K38 (11R58 11T99)
Niederreiter, Harald; Xing, Chaoping Low-discrepancy sequences and global function fields with many rational places. Finite Fields Appl. 2 (1996), no. 3, 241–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement